Vol. 15, No. 2, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Reconstruction and stability in Gelfand's inverse interior spectral problem
273–326

Roberta Bosi, Yaroslav Kurylev and Matti Lassas

An asymptotic expansion of two-bubble wave maps in high equivariance classes
327–403

Jacek Jendrej and Andrew Lawrie

Sharp energy regularity and typicality results for Hölder solutions of incompressible Euler equations
405–428

Luigi De Rosa and Riccardo Tione

h-principle for the 2-dimensional incompressible porous media equation with viscosity jump
429–476

Francisco Mengual

Distinguished varieties through the Berger-Coburn-Lebow theorem
477–506

Tirthankar Bhattacharyya, Poornendu Kumar and Haripada Sau

A Szemerédi-type theorem for subsets of the unit cube
507–549

Polona Durcik and Vjekoslav Kovač

Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains
551–566

Louis Dupaigne and Alberto Farina